# SDR ASAA2012061992379

- Difficulty date: June 1, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 22,661 hours, 6,740 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT SIDE OVERHEAT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED WINDOW HEAT, OPS TEST IAW AMM 30-41-00-710-801, SYS OPS CHECKED GOOD, NO DEFECTS NOTED, OK FOR SERVICE.  DUE TO HISTORY, REPLACED F/O SLIDER FLEX CORD, GROUND VERIFICATION TEST PASSED REF MM 30-41-00.
